# SDR QXEA200600286

- Difficulty date: December 18, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 LEFT HAND HORIZONTAL STAB PIVOT PIN ANTI ROTATION LUG WORN. REPAIRED IAW REO 670-55-11-029 AND HORIZON AIR EA R-55-40.
